zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Entire or meromorphic functions sharing one value. (English) Zbl 1152.30326
Summary: We deal with the uniqueness problems on entire or meromorphic functions concerning differential polynomials that share one value with the same multiplicities. Moreover, we greatly generalize some results obtained by Fang, Lin and Yi, Fang and Fang.

30D35Distribution of values (one complex variable); Nevanlinna theory
Full Text: DOI
[1] Hayman, W. K.: Meromorphic functions, (1964) · Zbl 0115.06203
[2] Yang, L.: Value distribution theory, (1993) · Zbl 0790.30018
[3] Yi, H. X.; Yang, C. C.: Uniqueness theory of meromorphic functions, (1995)
[4] Hayman, W. K.: Research problems in functions theory, (1967) · Zbl 0158.06301
[5] Fang, M. L.; Hua, X. H.: Entire functions that share one value, J. Nanjing unvi. Math. biquarterly 13, 44-48 (1996) · Zbl 0899.30022
[6] Yang, C. C.; Hua, X. H.: Uniqueness and value-sharing of meromorphic functions, Ann. acad. Sci. fenn. Math. 22, 395-406 (1997) · Zbl 0890.30019 · emis:journals/AASF/Vol22/vol22.html
[7] Fang, M. L.; Hong, W.: A uniqueness theorem for entire functions concerning differential polynomials, Indian J. Pure appl. Math. 32, 1343-1348 (2001) · Zbl 1005.30023
[8] Lin, W.; Yi, H. X.: Uniqueness theorems for meromorphic function, Indian J. Pure appl. Math. 35, 121-132 (2004) · Zbl 1056.30031
[9] Fang, M. L.: Uniqueness and value-sharing of entire functions, Comput. math. Appl. 44, 823-831 (2002) · Zbl 1035.30017 · doi:10.1016/S0898-1221(02)00194-3
[10] Fang, C. Y.; Fang, M. L.: Uniqueness of meromorphic functions and differential polynomials, Comput. math. Appl. 44, 607-617 (2002) · Zbl 1035.30018 · doi:10.1016/S0898-1221(02)00175-X
[11] Yang, C. C.: On deficiencies of differential polynomials II, Math. Z. 149, 107-112 (1972) · Zbl 0217.38402 · doi:10.1007/BF01110921
[12] Frank, G.: Eine vermutung von Hayman über nullstellen meromorpher funktion, Math. Z. 149, 29-36 (1976) · Zbl 0312.30032 · doi:10.1007/BF01301627